# SDR AALA20090417TUL01

- Difficulty date: December 9, 2008
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 29,725 hours, 12,131 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN ABOVE FORWARD ENTRY DOOR BETWEEN STRINGER 3 LEFT AND 4 LEFT AT STATION 325 TO 338.  CUT OUT DAMAGED AREA, INSTALLED DOUBLER PER SRM 53-00-01-2R.
